MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SET SCREW T27; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH SET SCREW T27; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 5560010000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the rod from a trialtis screw slipped out.The set screw stayed in the screw; however the rod came out.The surgeon admitted that it was likely user error but wanted to have the screw and cap checked out.Patient underwent hardware/explant removal on (b)(6) 2025 to fix the rod and set screws.There was no patient status/ outcome / consequences.Implant date: (b)(6) 2025.Explant date: (b)(6) 2025.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found signs normal of explanation and implantation process.No signs of manufactured defects or anything that could help to the malfunction of the device.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional evaluation was performed several attempts of assemble and disassembly were made.It was possible to preformed the complete assembly process, the mating devices used were returned also in this complaint (5560553095t, ti lrdsd rod 5.5 x 95mm and 5560126050f, poly screw, fen, 6mm x 50) and no malfunction in the assemble process were found.Once the assembly process was complete the devices moved strongly to see if the loose condition was present.The assembly work as expected.However, due the photograph evidence provided by the customer, the complaint allegation can be confirmed.Therefore, the potential cause is traced to user due to the information mentioned in the event description and the investigation findings.The overall complaint was confirmed as the observed condition of the set screw t27 would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to user, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dece history lot: part# 5560010000.Lot # 417228.Manufacturing site: depuy synthes.Supplier: (b)(4).Release to warehouse date: 18 nov 2024.Expiration date: na.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SET SCREW T27
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key21899276
Report Number1526439-2025-00536
Device Sequence Number14311331
Product Code NKB
UDI-Device Identifier10705034589664
UDI-Public(01)10705034589664(10)417228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5560010000
Device Lot Number417228
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/25/2025
05/13/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date04/25/2025
05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown